The space of whitney decompositions



Document title: The space of whitney decompositions
Journal: Anales del Instituto de Matemáticas - UNAM
Database: PERIÓDICA
System number: 000011289
ISSN: 0185-0644
Authors: 1
Institutions: 1Universidad Nacional Autónoma de México, Inst Matematicas, México, Distrito Federal. México
Year:
Number: 28
Pages: 47-61
Country: México
Language: Inglés
Document type: Artículo
Approach: Analítico
Disciplines: Matemáticas
Keyword: Matemáticas puras,
Mapeo,
Topología,
Espacios de Hilbert,
Whitney-descomposiciones
Keyword: Mathematics,
Pure mathematics,
Mapping,
Topology,
Hilbert spaces,
Whitney decompositions
Document request
Note: The document is shipping cost.









Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: sinfo@dgb.unam.mx . Monday to Friday from (8 to 16 hrs).